Autors: Venkov, G. P., Georgiev V. S.
Title: Symmetry and uniqueness of minimizers of Hartree type equations with external Coulomb potential
Keywords: Symmetry, uniqueness, ground states, Hartree equation, external Coulomb potential

References

    Issue

    J. Differential Equations, vol. 251, issue 2, pp. 420-438, 2011, Netherlands, Elsevier

    Цитирания (Citation/s):
    1. Wang, J., & Shi, J. Standing waves for a coupled nonlinear Hartree equations with nonlocal interaction. Calculus of Variations and Partial Differential Equations, 56(6), 168. - 2017 - в издания, индексирани в Scopus или Web of Science
    2. Sreenadh, K., and T. Mukherjee. Critical Growth Elliptic Problems with Choquard Type Nonlinearity: A Survey. Mathematical Modelling, Optimization, Analytic and Numerical Solutions. Springer, Singapore, 197-229. - 2020 - в издания, индексирани в Scopus или Web of Science
    3. Wang, J., Zhao, T., & Xiao, L. Existence and asymptotical behavior of the minimizer of Hartree type equation with periodic potentials. Complex Variables and Elliptic Equations, 65(5), 740-764. - 2020 - в издания, индексирани в Scopus или Web of Science
    4. Wang, Jun, Qiuping Geng, and Maochun Zhu. Existence of the normalized solutions to the nonlocal elliptic system with partial confinement. Discrete & Continuous Dynamical Systems-A 39.4, 2187. - 2019 - в издания, индексирани в Scopus или Web of Science
    5. Xiao, L., Geng, Q., Wang, J., & Zhu, M. Existence and stability of standing waves for the Choquard equation with partial confinement. Topological Methods in Nonlinear Analysis, 55, 2, 451-474. - 2020 - в издания, индексирани в Scopus или Web of Science
    6. Wang, C. Existence of Multiple Normalized Solutions for the Coupled Nonlocal Elliptic System. International Journal of Nonlinear Science, 29(1), 12-25. - 2020 - в издания, индексирани в Scopus или Web of Science
    7. Wang, J. (2021). Qualitative analysis for the nonlinear fractional Hartree type system with nonlocal interaction. Advances in Nonlinear Analysis, 11(1), 385-416. - 2021 - в издания, индексирани в Scopus или Web of Science
    8. Wang J. (2021) Existence of normalized solutions for the coupled Hartree–Fock type system, Mathematische Nachrichten, https://doi.org/10.1002/mana.201900230 - 2021 - в издания, индексирани в Scopus или Web of Science

    Вид: пленарен доклад в международен форум, публикация в издание с импакт фактор, публикация в реферирано издание, индексирана в Scopus и Web of Science